# SDR 9517269972

- Difficulty date: October 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9336
- Make and model: Doug DC-9-31
- Aircraft serial: 47338
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Panel
- Condition: Cracked
- Location: Fs 83
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND A 2.5 INCH CRACK IN THE FS 83 PRESSURE PANEL, LEFT SIDE.  REPAIRED PER EO 5310-01134.
